Discrete bilinear Radon transforms along arithmetic functions with many common values

Dong Dong, Xianchang Meng

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove that for a large class of functions P and Q, there exists d ∈ (0, 1) such that the discrete bilinear Radon transform (Formula presented.) is bounded from l2 × l2 into l1+E for any ∈ ∈ (d, 1). In particular, the boundedness holds for any ∈ ∈ (d, 1) when (Formula presented.) P (or Q) is the Euler totient function φ(|m|) or the prime counting function π(|m|).

Original languageEnglish (US)
Pages (from-to)132-142
Number of pages11
JournalBulletin of the London Mathematical Society
Volume50
Issue number1
DOIs
StatePublished - Feb 1 2018
Externally publishedYes

Keywords

  • 11N05 (primary)
  • 11N64
  • 42B20

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Discrete bilinear Radon transforms along arithmetic functions with many common values'. Together they form a unique fingerprint.

Cite this